I have chronic insomnia. Meds: 90 mgs methadone daily. Klonopin 1mg PRN. My dr gave me Trazedone but I do not like it's side effects. I prefer a something more natural for sleep and have been using melatonin. About 10 mgs 2 hours bedore bedtime. I only woke up twice as opposed to the usual hourly times. And my night sweats stiopped. Please, is this okay to continue? Thank you for any answers
Yes.But, I would not exceed the 10 mg. dose.Some people take it about 3 prior to bedtime.Instead of right before going to bed.That way it has time to get into your system,instead of waiting for it to work while you are laying their,waiting for your Zssss.As long as you are not doing any activity that may interfere, if it causes you drowsiness right away.Hope this helped.Good Luck! :)
It is okay to add melatonin to help with your sleep. Please just don't increase your dosage of Klonopin. Any benzo's concomitantly taken with methadone can be quite dangerous since they both can suppress your respiratory drive. Trazodone can be useful to help someone to sleep however it does come with some unwanted side effects.
- Klonopin Drug Information
- Melatonin Drug Information
- Methadone Drug Information
- Trazodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2011 • 2 answers
Updated 8 Feb 2012 • 5 answers
Updated 25 Feb 2012 • 1 answer
Updated 19 Mar 2017 • 2 answers
Updated 31 Oct 2015 • 3 answers